# SDR CHQA201000007

- Difficulty date: January 13, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 19,000 hours, 15,010 cycles
- Engine: Allsn AE3007A
- Engine time: 13,112 hours, 10,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 5952
- Condition: Discharged
- Location: Cabin
- Part time: 431 hours, 426 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LAST 4 EMERGENCY LIGHT STRIPS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY IAW AMM 33-50-04 AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
